Real covering of the generalized Hankel-Clifford transform of Fox kernel type of a class of Boehmians
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1607-1619
Printed September 30, 2015
Praveen Agarwal, S. K. Q. Al-Omari, and Junesang Choi
Anand International College of Engineering, Faculty of Engineering Technology, Dongguk University
Abstract : We investigate some generalization of a class of Hankel-Cli\-fford transformations having Fox $H$-function as part of its kernel on a class of Boehmians. The generalized transform is a one-to-one and onto mapping compatible with the classical transform. The inverse Hankel-Clifford transforms are also considered in the sense of Boehmians.
Keywords : Hankel transform, Hankel-Clifford transform, Bessel-Clifford function, Fox $H$-function, Boehmians
MSC numbers : Primary 54C40, 14E20; Secondary 46E25, 20C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd